# SDR FDEA201011134346

- Difficulty date: November 13, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 500 TO 690 RBL 45. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AT BS 480 TO 690 RBL 45 FROM BAC 1520-792-7178T6 DIM. 18 FEET IN LENGTH, 2EA SPLICE REPAIR FROM BAC 1503-  100122 -7178 DIM. 15" AND STRAP FROM 7075T6 0.250 DIM. 8 5/8" X 2" IAW SRM 53-10-2 FIG   7, 53-10-5 FIG 1, 51-10-2 AND 51-30-2 REV 103.
